MathSciNet Relay Station
MathSciNet bibliographic data
MR903795 (89a:62190) 62M09 (62A10)
Lloyd, Christopher J. Optimal martingale estimating equations in a stochastic process. Statist. Probab. Lett. 5 (1987), no. 6, 381–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement